MathSciNet Relay Station
MathSciNet bibliographic data
MR367999 (51 #4241) 55F05
Ungar, Gerald S. Relations between the covering homotopy and slicing structure properties. Illinois J. Math. 18 (1974), 236–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement